Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Grand Rapids, MI

January 11, 2011

NWS Grand Rapids, MI issued this small craft advisory at Jan 11, 2011, 10:08 PM EST. It took effect at Jan 11, 2011, 11:00 PM EST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 10:08 PM EST (03:08 UTC)
In effect from
Jan 11, 2011, 11:00 PM EST
Expired
Jan 13, 2011, 3:12 PM EST
In force
40 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WHUS73 KGRR 120308
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 PM EST TUE JAN 11 2011


LMZ844>849-121115-
/O.CAN.KGRR.SC.Y.0002.000000T0000Z-110113T1200Z/
/O.NEW.KGRR.SC.Y.0003.110112T0400Z-110113T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1008 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 3 TO 6 FEET... ALTHOUGH BUILDING TO 5 TO 9 FEET 
  SOUTH OF HOLLAND FOR WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
7 follow-up statements
529 
WHUS73 KGRR 120811
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
311 AM EST WED JAN 12 2011

LMZ844>849-121615-
/O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
311 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 3 TO 6 FEET... ALTHOUGH BUILDING TO 5 TO 9 FEET
  SOUTH OF HOLLAND FOR TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
954 
WHUS73 KGRR 121553
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1053 AM EST WED JAN 12 2011

LMZ844>849-130000-
/O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1053 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 3 TO 6 FEET... ALTHOUGH BUILDING TO 5 TO 9 FEET 
  SOUTH OF HOLLAND FOR TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
179 
WHUS73 KGRR 121957
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
257 PM EST WED JAN 12 2011

LMZ844>849-130415-
/O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
257 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES: WAVES 4 TO 7 FEET SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/GRR

NJJ
397 
WHUS73 KGRR 130305
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1005 PM EST WED JAN 12 2011

LMZ844>849-131115-
/O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1005 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES: WAVES 3 TO 6 FEET SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
478 
WHUS73 KGRR 130836
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 AM EST THU JAN 13 2011

LMZ844>849-131645-
/O.EXT.KGRR.SC.Y.0003.000000T0000Z-110113T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
336 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS: NORTH WINDS 10 TO 20 KNOTS KNOTS.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
770 
WHUS73 KGRR 131621
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1121 AM EST THU JAN 13 2011

LMZ844>849-132300-
/O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1121 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS: NORTH WINDS 10 TO 20 KNOTS KNOTS.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
302 
WHUS73 KGRR 132012
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EST THU JAN 13 2011


LMZ844>849-132115-
/O.CAN.KGRR.SC.Y.0003.000000T0000Z-110113T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
312 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WAVE HEIGHTS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA TONIGHT
AS WINDS ARE FORECASTED TO REMAIN UNDER 20 KNOTS.

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 6:40 PM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 11, 6:40 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
640 PM EST TUE JAN 11 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(330 PM EST TUE JAN 11 2011)
SNOW WILL DIMINISH OR END LATER TONIGHT AS A LOW PRESSURE SYSTEM
CENTERED OVER OHIO WEAKENS IN FAVOR OF A STRENGTHENING LOW OVER THE
MID ATLANTIC STATES. A FEW LAKE EFFECT SNOW SHOWERS OR FLURRIES WILL
REMAIN POSSIBLE ESPECIALLY WEST OF HIGHWAY 131 THROUGH THE WEEKEND.

&&

.SHORT TERM...(330 PM EST TUE JAN 11 2011)
(TONIGHT THROUGH THURSDAY NIGHT)

SNOW EVENT LOOKS TO BE WORKING OUT AS EXPECTED AND SEE NO REASON TO
MAKE MUCH CHANGE TO THE EXPECTED TOTAL ACCUMULATIONS. THE MAIN BURST
OF SNOW WILL OCCUR FROM NOW THROUGH ROUGHLY 00Z AS THE UPPER LOW
TRACKS SOUTH OF THE STATE AND THE TROWAL IS OVERHEAD. SNOW FLAKE
SIZE IS FINE AND ALTHOUGH THE SNOW IS SIGNIFICANTLY REDUCING THE
VISIBILITY THE ACCUMULATION RATES ARE RELATIVELY LOW.

ONCE THE UPPER LOW REACHES ERN OH BY 06Z... SNOW SHOULD HAVE
DIMINISHED APPRECIABLY. HOWEVER DEEP MOISTURE AND CYCLONIC FLOW DOES
LINGER OVER THE REGION THROUGH ROUGHLY 18Z WEDNESDAY. THIS SHOULD
RESULT IN SOME LINGERING SCATTERED LIGHT SNOW SHOWERS OR FLURRIES
LATE TONIGHT AND WEDNESDAY... ALTHOUGH LITTLE OR NO ADDITIONAL
ACCUMULATIONS ARE ANTICIPATED.

AS FAR AS LAKE EFFECT SNOW SHOWERS... THE LOW LEVEL FLOW LOOKS TOO
NORTHERLY TO DO MUCH OVER WRN LWR MI ON WEDNESDAY AND WEDNESDAY
NIGHT SO MAINLY JUST THE IMMEDIATE LAKESHORE SHOULD BE AFFECTED. THE
WINDS DO BACK WESTERLY THURSDAY THEN SOUTHWESTERLY THURSDAY NIGHT...
WITH DEEPER MOISTURE AND DECENT PVA ARRIVING THURSDAY NIGHT. POPS
WERE RAISED THURSDAY NIGHT TO ACCOUNT FOR THESE FACTORS.

&&

.LONG TERM...(330 PM EST TUE JAN 11 2011)
(FRIDAY THROUGH TUESDAY)

TEMPS WILL CONTINUE TO AVERAGE SLIGHTLY BELOW NORMAL THROUGH THE
LONG RANGE FORECAST PERIOD WITH LIGHT SNOW ANTICIPATED INTO FRIDAY.
MORE SNOW WILL MOVE IN LATE FRIDAY NIGHT AND SATURDAY AS A
POTENTIALLY STRONGER LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT
LAKES REGION.

IT IS NOTED THAT THERE HAS BEEN A FAIR AMOUNT OF INCONSISTENCY IN
MEDIUM RANGE GUIDANCE HANDLING OF THE SATURDAY SYSTEM AND THE 12Z
ECMWF NOW LOOKS SIGNIFICANTLY WEAKER WITH THE SYSTEM. SCATTERED SNOW
SHOWERS ARE ANTICIPATED SUNDAY INTO EARLY NEXT WEEK.

&&

.AVIATION...(640 PM EST TUE JAN 11 2011)
SNOW WILL GRADUALLY WIND DOWN TONIGHT WITH VSBY/S IMPROVING INTO THE
MVFR RANGE WITH TIME. AS THE SNOW ENDS IN THE 04Z-10Z TIME
FRAME...SOME LINGERING FOG WILL LIKELY KEEP VSBY/S IN THE MVFR
CATEGORY. CEILINGS ARE SOMEWHAT VARIABLE ACROSS THE AREA...RANGING
FROM VFR AT KMKG TO IFR AT BATTLE CREEK. FOR THE MOST PART EXPECTING
MVFR CEILINGS TO BE THE RULE TONIGHT BETWEEN 1000-3000FT.

FOG SHOULD LIFT THROUGH THE MORNING HOURS OF WEDNESDAY WITH CEILINGS
RANGING FROM MVFR TO VFR IN NORTHERLY FLOW. THE NORTH FLOW MAY TEND
TO SCOUR OUT SOME OF THE LOWER CEILINGS ON WEDNESDAY...BUT AS THE
FLOW GOES MORE NORTHWEST DURING THE AFTERNOON...EXPECTING MVFR TO
SPREAD BACK IN OFF LAKE MICHIGAN. DID NOT FORECAST AN OPTIMISTIC
PERIOD OF VFR CEILINGS ON WEDNESDAY WHICH IS WHAT SOME OF THE MODEL
GUIDANCE IS INDICATING...DUE TO CLIMATOLOGY.

&&

.MARINE...(330 PM EST TUE JAN 11 2011)
HAVE ISSUED A SMALL CRAFT ADVISORY THROUGH THURSDAY MORNING TO
ACCOUNT FOR CYCLONIC NORTH TO NORTHWEST FLOW OF 15 TO 25 KNOTS ON
BACK SIDE OF EAST COAST SYSTEM. WINDS AND WAVES SHOULD DIMINISH
THURSDAY WITH ARRIVAL OF SFC RIDGE.

&&

.HYDROLOGY...(330 PM EST TUE JAN 11 2011)
FLUCTUATIONS IN RIVER LEVELS ARE POSSIBLE THIS WEEK AS ICE CONTINUES
TO SLOWLY BUILD UP. AVERAGE TEMPS...HIGHS/LOWS...BELOW 20F WILL BE
CONDUCIVE FOR ICE BUILDUP INTO NEXT WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FOR JACKSON COUNTY THROUGH THIS EVENING.
LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY MORNING FOR ST
JOSEPH TO MANISTEE MI.

&&

SYNOPSIS:    MEADE
SHORT TERM:  MEADE
LONG TERM:   LAURENS
AVIATION:    DUKE
MARINE:      MEADE
HYDROLOGY:   MEADE
Hazardous weather outlook, Jan 11, 12:30 PM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 PM EST TUE JAN 11 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-120930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1230 PM EST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD ACCUMULATING SNOW WILL IMPACT SOUTHERN AND CENTRAL LOWER
MICHIGAN THIS AFTERNOON AND TONIGHT... WITH THE BULK OF THE
ACCUMULATIONS FALLING BETWEEN 2 PM AND 8 PM. THE SNOW WILL DIMINISH
OR END AFTER MIDNIGHT TONIGHT.

TOTAL ACCUMULATIONS BY DAYBREAK WEDNESDAY SHOULD RANGE FROM 4 OR 5
INCHES AT JACKSON AND LANSING TO NEAR 3 INCHES AT GRAND RAPIDS
TO AROUND AN INCH AT LUDINGTON.

ICE WILL CONTINUE TO DEVELOP ON AREA RIVERS. WATER LEVELS MAY
FLUCTUATE IN AREAS PRONE TO ICE JAMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW SHOWERS WILL CONTINUE NEAR THE LAKE MICHIGAN SHORE WEDNESDAY
INTO THURSDAY BUT ACCUMULATIONS WILL BE ON THE LIGHT SIDE.

A SOUTHWEST FLOW LAKE EFFECT SNOW EVENT WILL DEVELOP THURSDAY
NIGHT AND CONTINUE INTO FRIDAY. SOME ACCUMULATIONS ARE EXPECTED
WEST OF ROUTE 131.

A COMPLEX STORM SYSTEM WILL MOVE THROUGH THE REGION SATURDAY INTO
MONDAY. SNOW IS EXPECTED EACH DAY. AN ARCTIC AIR MASS WILL ARRIVE
DURING MONDAY CAUSING FALLING TEMPERATURES AND LAKE EFFECT SNOWS.

TEMPERATURES WILL BE MARGINAL FOR INCREASED RIVER ICE THIS WEEKEND
BUT WITH THE ARRIVAL OF AN ARCTIC AIR-MASS EARLY NEXT WEEK A MORE
SIGNIFICANT INCREASE IN RIVER ICE IS EXPECTED. THIS WILL LEAD TO
FLUCTUATING LEVELS IN AREAS PRONE TO ICE JAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE SEND US SNOWFALL REPORTS.

LMZ844>849-120930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1230 PM EST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WIND AND WAVES WILL BECOME HAZARDOUS TO SMALL WATER CRAFT TONIGHT.
SNOW AND FOG WILL LIMIT VISIBILITIES TO UNDER A MILE AT TIMES THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WIND AND WAVES WILL REMAIN HAZARDOUS FOR SMALL WATER CRAFT
INTO THURSDAY EVENING. SNOW AND FOG WILL LIMIT VISIBILITIES AT
TIMES TO UNDER A MILE.

WINDS AND WAVES WILL ONCE AGAIN BECOME HAZARDOUS TO SMALL WATER
CRAFT SATURDAY AND REMAIN SO INTO MONDAY. SNOW AND FOG WILL LIMIT
VISIBILITIES THROUGH THE WEEKEND INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE SEND US SNOWFALL REPORTS.

WDM MEADE

In the hours before

Local storm report, Jan 11, 5:43 PM EST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
543 PM EST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     SNOW             6 NW JACKSON            42.30N 84.49W
01/11/2011  M2.0 INCH        JACKSON            MI   TRAINED SPOTTER

            SNOW BEGAN AT 1100 AM. SNOW DEPTH 3.8 INCHES

&&

DUKE
Local storm report, Jan 11, 5:46 PM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
546 PM EST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     SNOW             4 SE HORTON             42.11N 84.46W
01/11/2011  M2.5 INCH        JACKSON            MI   COCORAHS

            SNOW BEGAN AROUND 1130AM. SNOW DEPTH 4.5 INCHES. STILL
            SNOWING.

&&

DUKE
Local storm report, Jan 11, 5:54 PM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
554 PM EST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     SNOW             5 WSW DEWITT            42.80N 84.65W
01/11/2011  M2.2 INCH        CLINTON            MI   TRAINED SPOTTER

            THIS WAS A STORM TOTAL SNOWFALL.

&&

WH
Local storm report, Jan 11, 6:18 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
618 PM EST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             3 NNE ALASKA            42.88N 85.46W
01/11/2011  M1.5 INCH        KENT               MI   BROADCAST MEDIA

            THIS WAS A STORM TOTAL THROUGH 4 PM EST.

0545 PM     SNOW             4 NNW GRAND RAPIDS      43.01N 85.69W
01/11/2011  M0.8 INCH        KENT               MI   BROADCAST MEDIA

            THIS WAS A STORM TOTAL THROUGH 545 PM EST.

&&

WH
Local storm report, Jan 11, 9:46 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
946 PM EST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             5 NE ROCKFORD           43.17N 85.49W
01/11/2011  E2.0 INCH        KENT               MI   PUBLIC

            THIS WAS A STORM TOTAL.

&&

WH
Local storm report, Jan 11, 9:49 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
949 PM EST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     SNOW             2 ENE BROOKLYN          42.12N 84.21W
01/11/2011  M4.0 INCH        JACKSON            MI   CO-OP OBSERVER

&&

DUKE

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.